# SDR DHL2005366001

- Difficulty date: June 5, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Squib
- Part number: 30903827
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING, COMPLETED APU FIRE EMERGENCY CKLIST.  INSPECTED APU, NO EVIDENCE OF FIRE WAS FOUND.  FALSE ALARM.  TRANSFERED EXT SYS TO DMI LOG PER MEL 26-22-06 CAT C AS DMI NR 21158.  APU IS NOT TO BE USED.  PLACARD INSTALLED. REF DMI 21156 APU WARNING COMPLETED APU FIRE EMERGENCY CK LIST (APU NOT TO BE USED DO TO FIRE EXTING. INOP. REPLACED FIRE BOTTLE SQIB IAW 26-23-12. OPS CK GOOD. THIS CLEARS DMI  21156. PLACARD REMOVED PN 30903827.
